Previous |  Up |  Next


Title: Disconnected bounded $PL$ manifolds in Euclidean spaces (English)
Author: Ivanšić, I.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 215-216
Category: math
MSC: 57C35
MSC: 57Q35
MSC: 57Q45
idZBL: Zbl 0315.57012
idMR: MR0356071
Date available: 2009-02-12T08:55:58Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_46.pdf 252.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo